# SDR 03FDEA01978

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46625
- Aircraft time: 68,411 hours, 24,833 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Attach Fitting
- Part number: AMB7252502
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE I/B FLAP ACTUATOR CYLINDER ATTACH FITTING STEP'S 1 THRU 8 RIGHT SIDE.  REMOVED FLAP ACTUATOR AND INSTALLED IAW MM 27-52-01-2 AND ACCOMPLISHED EO 8-5720- 7-2302 STEP NR 1 THRU NR 8 RIGHT SIDE I/B FLAP ACTUATOR CYLINDER ATTACH FITTING REPLACEMENT.
